# SDR AALA201907239020

- Difficulty date: July 19, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 49,811 hours, 31,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK SUPPPORT BRACKET ON AFT FACE OF PRESSURE BULKHEAD IN AFT CARGO COMPARTMENT AT FR 46 AND S39L. REPLACED SUPPORT BRACKET PER SRM 51-72-11.
